Could itchy skin be sign of Lupus?

StaceyStacey Member New Member
edited July 2020 in Symptoms
Every week I get an irritating sensation all over on the skin of my feet and sometimes on my hands. Every couple of weeks the irritation spreads all over my body, even on my scalp and face. I can scratch all night if I don't take antihistamines. The itchiness can get so severe especially on my feet that it feels like I have scabies. I have had these symptoms for years now and I have been unable to find a cause. I was wondering if it could be related to Lupus?

Tagged:

Comments

  • AlanaKAlanaK Member New Member
    Same thing! But I have itchiness starting on my calfskin and It goes up to my legs, almost every other day, sometimes every day and mostly in the morning but it can be at anytime. And like you said it feels like scabies. 
    I would like to know if this is related to Lupus?
  • zakkiyya123zakkiyya123 Member New Member
    I have  been  itchy for 20 years. And I scratch so much that I leave ulcers on my skin. It’s very disturbing. I’ve had every diagnosis that you can have scabies eczema dry skin low iron fungal infection etc. I was finally diagnosed with lupus last month. I’ve been really upset that it took this long and numerous dermatologist.And even with the lupus diagnosis, I had to have so many other ailments. But we are finally sure that the itchiness is connected to the lupus. I am taking plaquenil and fortunately have no side effects. 
  • jennie_huntjennie_hunt Member New Member
    Stacey said:
    Every week I get an irritating sensation all over on the skin of my feet and sometimes on my hands. Every couple of weeks the irritation spreads all over my body, even on my scalp and face. I can scratch all night if I don't take antihistamines. The itchiness can get so severe especially on my feet that it feels like I have scabies. I have had these symptoms for years now and I have been unable to find a cause. I was wondering if it could be related to Lupus?

    Kind of...there can rashes on the skin or maybe dark spots on the skin
  • cyndyvcyndyv Member New Member
    Could be side effects of meds you are taking. I get itchy too. I take a long list a meds. My doctor told My to look up side effects of each one (after giving me something for the itchiness). Turns out several of my meds cause itchiness.
Sign In or Register to comment.